# SDR CA131216004

- Difficulty date: December 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE PILOT REPORTED AN ENGINE UNCOMMANDED POWER DECREASE AND AFTER THE PILOT ADJUSTED TO A NEW POWER SETTING, THE PILOT REPORTED THE ENGINE WENT INTO OVERSPEED.  THE PILOT ELECTED TO SHUTDOWN THE ENGINE AND PERFORMED AN UNEVENTFUL SINGLE ENGINE LANDING AT ORIGINAL DESTINATION.
